Hi I am suffering with a badly swollen left foot/ankle for about 5 weeks, (this is the side that is mainly affected by PD) I am on pramipexole 1.5 mg 3 times a day, madopar 62.5 mg 4 times a day and domperidone 2 or 3 times a day, has anyone else suffered with the above just on one side, I have been to see my G.P twice ( different doctors) they think that I have injured it but I am sure I haven't, I think it is the medicatiion but they say that it would be both sides not one, thanks Martin
Hi Martin. Could be a side effect of medication or a circulation problem. Most likely circulation problem caused by muscular stiffness (dystonia) or by lack of activity. Have a word with your Parkinson's nurse if you have one. My feet tend to swell in the evening when I've been standing all day. Application of cold compress mightv
Oops! might help. Good luck!
Hi Chris thanks for the reply, regards Martin
My feet and ankles swell if I walk too far. Wearing compression socks/flight socks is usually helpful.
Hi Mosie thanks for the reply I will have to try some flight socks to see if it helps, regards Martin
Hi mosie I got some flight socks 4 days ago and have worn some everyday and the swelling in my ankle/foot has gone down to near normal. Tonight I went out to restaurant without my flight socks and the swelling is back again so I am sure that the socks help, martin